default search action
"A necessary and sufficient condition for the stability of interval ..."
José Renato Campos et al. (2022)
- José Renato Campos, Edvaldo Assunção, Geraldo Nunes Silva, Weldon Alexander Lodwick, Ulcilea Alves Severino Leal:
A necessary and sufficient condition for the stability of interval difference equation via interval Lyapunov equation. Soft Comput. 26(11): 5043-5056 (2022)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.